学术动态
首页  -  科学研究  -  学术动态  -  正文
吴付科-Ergodicity of Regime-Switching Functional Diffusions with Infinite Delay and Application to a Numerical Algorithm for Stochastic Optimization

作者: 时间:2022-12-27

论文题目:Ergodicity of Regime-Switching Functional Diffusions with Infinite Delay and Application to a Numerical Algorithm for Stochastic Optimization

期刊:Siam Journal on Control and Optimization(Volume 60. Issue 5. pp.2631-3190)

https://epubs.siam.org/doi/10.1137/22M1470050



地址:中国·湖北省·武汉市珞喻路1037号 华中科技大学数学与统计学院(欣苑1栋)
邮政编码:430074     电话\传真:86-027-87543231 E-mail:mathhust@mail.hust.edu.cn
Copyright 2021 ◎ 华中科技大学数学与统计学院